# SDR FDEA201103060863

- Difficulty date: March 6, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 146N54407
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT CARGO  NET LT TIE DOWN FITTING AT BS 1460 FOUND WITH CORROSION.  CORROSION REPAIR CARRIED OUT AS PER EA F-5340-146411. REPAIR IS CLASSIFIED AS MAJOR.
